# SDR USAA011269

- Difficulty date: September 28, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N615AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN DENT .375 INCH WIDE BY .035 DEEP, LEFT FUSELAGE STATION 600 BETWEEN S15L AND S19L.  INSTALLED REPAIR DOUBLER.  (M)
